American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Kathrin Bringmann, Martin Raum and Olav K. Richter. Harmonic Maass-Jacobi forms with singularities and a theta-like decomposition. Trans. Amer. Math. Soc. 367 (2015) 6647-6670.
Abstract, references, and article information   
View Article: PDF

[2] Thomas R. Shemanske. The arithmetic and combinatorics of buildings for $Sp_n$. Trans. Amer. Math. Soc. 359 (2007) 3409-3423. MR 2299461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jae-Hyun Yang. Singular Jacobi forms . Trans. Amer. Math. Soc. 347 (1995) 2041-2049. MR 1290733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Douglas Grenier. Factoring $L$-functions as products of $L$-functions . Trans. Amer. Math. Soc. 345 (1994) 673-692. MR 1273533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lynne H. Walling. On lifting Hecke eigenforms . Trans. Amer. Math. Soc. 328 (1991) 881-896. MR 1061779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia